# SDR SWIA202053339

- Difficulty date: September 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT ANCHOR FITTING HAS MULTIPLE CORRODED SCREWS AND NUTS.  C-CHECK RO 10/13/2020.  REMOVED CORRODED SCREWS AND NUTS AFT PASSENGER DOOR ANCHOR FITTING, REF CRJ 200 AMM AND INSTALLED NEW HARDWARE (6 EA SCREWS AND NUTS) REF CRJ 200 AMM.  TORQUE WRENCH TUC8619 CAL DUE 31 OCT 2020.
